# SDR AALA20070889

- Difficulty date: May 19, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T681/19MAY - ON FIRST APPROACH AUTO SPEEDBRAKE INDICATION WHEN SPOILERS ARMED.  RESET NO HELP.  WHEN LANDING GEAR EXTENDED RIGHT MAIN LANDING GEAR UNSAFE INDICATION.  INITIATED GO AROUND AND LOWERED LANDING GEAR MANUALLY.  LANDED ORD WITHOUT INCIDENT.  FOUND HYDRAULIC LEAK IN GEAR AREA.  AIRCRAFT TAKEN OUT OF SERVICE FOR REPAIR.  REPLACED HYDRAULIC LINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
